标题:Graphs of f-class 1
作者:Zhang, Xia; Hou, Jianfeng; Liu, Guizhen; Yan, Guiying
作者机构:[Zhang, Xia] Shandong Normal Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Hou, Jianfeng] Fuzhou Univ, Ctr Discrete Math, Fuzhou 350002, P 更多
通讯作者:Zhang, Xia
通讯作者地址:[Zhang, X]Shandong Normal Univ, Sch Math & Stat, Jinan 250014, Peoples R China.
来源:DISCRETE APPLIED MATHEMATICS
出版年:2017
卷:222
页码:197-204
DOI:10.1016/j.dam.2017.01.010
关键词:Edge-coloring; f-coloring; Classification of graph; f-chromatic index;; f-class 1
摘要:An f-coloring of a graph G is an edge-coloring of G such that each color appears at each vertex v is an element of V(G) at most f (v) times. The minimum number of colors needed to f-color G is called the f-chromatic index of G. A simple graph G is off-class 1 if the f-chromatic index of G equals Delta(f)(G), where Delta(f) (G) = max nu is an element of V(G){[d(G)(v)/f(v)]}. In this article, we find a new sufficient condition for a simple graph to be of f-class 1, which is strictly better than a condition presented by Zhang et. al (2010). As a consequence, this result extends earlier results of Hakimi and Schmeichel, Hoffman and Rodger, Akbari, Cariolaro, Chavooshi, Ghanbari and Zare on class 1 graphs. (C) 2017 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85012907495&doi=10.1016%2fj.dam.2017.01.010&partnerID=40&md5=2fff0f677ea92355175c6f83b10207c2
TOP